# SDR CA970508016

- Difficulty date: May 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- System (JASC): 2920 · Hydraulic System, Auxiliary
- Part: Tube
- Part number: 82970010173
- Condition: Perforated
- Location: Hydraulic #2
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) DURING GROUND RUN THE #2 HYDRAULIC SYSTEM QUANTITY WAS NOTED AS DROPPING. HYDRAULIC LINE FOUND PERFORATED WITH PIN HOLE.
